# SDR SCNA20230313098

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JOB NO 802616 00229 WHILE LOCATING / DRILLING FWD CARGO AFT SHIELD FOUND SUPPORT STA 500A, STR 25L, WL 155, CRACKED. RESOLUTION:  REMOVED AND INSTALLED FWD CARGO AFT SHIELD SUPPORT  AT STA 500 A STR 25L, WL 155 IAW BOEING SRM 51-40-02-06-01 AND BOEING DWG # 143A7505 REV: D
